cough-cold-icon
Facial swelling in Tuberculosis
I am on ATT from 7 th July I was affected by drug induced hepatitis. responsible drug was pyrizinamide. So my regime is running without pyrizinamide. Suddenly today I saw facial swelling arround both side of nose on cheack area. Kindly tell me what is the reason
35 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Do a online consultation with pulmonologist for better evaluation and treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +113
Consult with a doctor
Online now
Could be drug induced or per se renal function abnormality ,need to get ur renal function test done along with few other investigations, consult online for detailed evaluation and further treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Do a online consultation with a pulmonologist for further evaluation and management
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Pl do Renal and liver function tests. Pl consult Pulmonologist online with all the reports and treatment taken.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi. I understand your concern. Do a online consult for a detailed analysis of your symptoms and reports to suggest you further management plan and treatment prescription for the same
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.